Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffering from cough and fever during pregnancy with diabetic

iam having fever and cough during twins pregnancy i am diabetic also
Asked On : Sat, 9 Apr 2011
Answers:  2 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
welcome to healthcaremagic
you should be under doctor's treatment through out
fever and cough to be treated and diabetes should be under control
being diabetic with twin pregnancy you need extra care
hope every thing goes all right
Answered: Sun, 10 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Homeopath Dr. Anshita Singh Rathore's  Response
Welcome to healthcare magic forum

For fever and cough you can take homeopathy safely, even in pregnancy, for which you can consult a homeopath in your city.

As you are diabetic, blood sugar fluctuates in fever, so get it chked regularly and have regular meals.

If symptoms worsen , please visit your dr /hospital soon.

Dr.Anshita Rathre
Answered: Mon, 11 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor